# SDR IXXA08SMN029S

- Difficulty date: January 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 700
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT MAIN LANDING GEAR WHEEL WELL SPLICE CRACKED AT STATION 879.375.  REMOVED FASTENERS AS TO PERFORM REPAIR.  REMOVED CRACKED SPLICE.  FABRICATED NEW SPLICE.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS  IAW SRM 53-2-0 FIGURE 8 SHEET 1, 3, 6, SRM 53-1-0 PAGE 1, 51-1-20D, SRM 51-1-8B, AND 51-3-1.
